# SDR FDEA201208233137

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Part number: 182N50029
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CENTER SECTION, RIB 2 LT.  FOUND A HOLE 7 INCHES AFT OF FORWARD SPAR.  REMOVED AND REPLACED WITH WEB FABRICATED AS PER DWG 182N5002 SHT.1 REV.E AND INSTALLED IAW SRM 51-40-02 REV.   106. REPAIR IS MAJOR.
